How Much Tramadol To Get High - Can 50 mg Give a High?

Y

yellowbird

New Member
I have got few Tramadol pills (50 mg strength), and I intend to take it this weekend. This is my first time on tramadol. I have done codeine before, but it was some four years back.

I weigh 150lbs and am 5’9. I’m wondering how much I should take to get a safe high. By safe, I mean without any risk of seizures? Would 50 mg give me a good high?

Neither my family members nor I have ever had seizures, but I don’t want to take a chance.

Also, can I eat once I get high?

All suggestions and advice are welcome.
 
A

adriel

New Member
Since you are new to tramadol, just an introduction to tramadol – It's a narcotic-like pain relieving agent. Tramadol is prescribed for treating moderate-to-severe pain.

Now to your question of getting high on 50 mg. Well if you intend to take only one pill to get high, then don’t because it would not do anything.

I usually take around three to four pills (150 to 200 mg) to get a good high and anything beyond 3000 mg can trigger a seizure-like episode, so don’t exceed that limit.

Good luck!
 
O

Oinkey

New Member
I second a part of what was said above. The only part I disagree is the 300 mg bit. I believe 400 mg would be safe.

However, don’t go beyond 400 mg within a 24-hour time frame without using any anticonvulsant like a benzo, or lorazepam, etc.; since it can increase seizure risk.

One tip – start at 150 mg and see how it feels. If it does not feel anything, add 100 mg till you reach threshold level during a 24-hour period.
 
S

steve123

New Member
I am sorry to say that you would not get any high on Tramadol at 50 mg. One should stick to 300 mg if they want to play it safe and avoid seizures, AFAIK.

I have not come across people who would get a buzz after abusing Tramadol. But yes, the addictive potential of this drug is high and with time some can get addicted to it.
 
R

rodney

New Member
Tramadol is a weird drug. At a low dose, it does not relieve pain, and at high doses, it can trigger seizures. It affects some people, while for others it is a waste.

For people who use tramadol frequently, the high can last for four to six hours. For those who are new to it, it can be longer.

My dad once had a terrible toothache and taking pity on him; I gave 200 mg to him. By Jove, he was completely wasted after taking it, and the high disappeared only after 24 hours.

As far as pain was concerned, once the effect wore off, the pain was back with full intensity.

Whatever you do, don’t exceed 400 mg threshold at any given point of time. You can add stuff like grapefruit juice if the pill is not working even after 300 mg.

Also, can I eat once I get high?
I don’t think there should be any problem. However, start with something light, and if you feel okay, then go for the kill.
 
Z

zimbalen

New Member
For people who are new and have no tolerance level, 50 mg is sufficient.

I have taken this dose and have not felt any high when I sit up after taking it; but when I lie down, it hits me like an 18-wheeler.

The high typically lasts for 5 to 10 hours. I don’t re-dose after that, so won't is in a position to comment on that.
 
S

Steele09

New Member
Veering off the topic a little bit – is tramadol powerful than codeine? I once drank a bottle of codeine syrup but did not get any buzz or high.
 
S

Steele09

New Member
I don’t remember it since it was a few years back.
 
M

Medic

Member
Hmmm… now that is a concern.

Ideally, the liver takes nearly an hour or two to convert codeine into morphine. At the higher dose, it can be fatal. The risk increases if you add anything else to it.

Since you are still alive and kicking, I can safely assume it was a less dose {BG}

If you want to take tramadol, keep in mind the fact that it takes some time for the effect to kick in, so chances of OD’ing is more on it. If you feel anything weird, then stop taking it immediately.
 
Plucked

Plucked

New Member
Tramadol is a mix of SNRI (Serotonin and Norepinephrine Reuptake Inhibitor) and low-level opiate and comes under the same class as Cymbalta and Effexor.

It works on the various receptors in many different ways, which makes the withdrawal process very hard. In few cases, withdrawal from SNRI and tramadol can take months.

Due to various receptors at play, getting tramadol high is very tricky. At a low dose, one may not feel any substantial high, but higher doses can invite seizures and addictiveness.

If you want to get high, go for codeine, which is less complicated. I am not saying it is safe, but it is less complicated and does not impact the serotonin and norepinephrine levels.
 
T

ToothFairy

New Member
If you use tramadol repeatedly, you can get addicted to it; and once addicted the withdrawal process is very horrible, painful and complex.

Since tramadol affects various receptors in the brain (Serotonin, norepinephrine, and opioid among others), the brain has to decrease the impact of tramadol on these receptors.

This process can take weeks to months to complete.
 
O

OralSpinner

New Member
Be careful about getting high on tramadol. People can get into seizure zone very quickly without noticing it since the high takes time to kick in.

Since it is a CNS depressant, you can’t mix it with other CNS depressants like benzos and alcohol.

If you need to get high, smoke some weed, gulp down some Benadryl, but avoid Tramadol.
 
D

danny

New Member
For the newbies – if you are using tramadol or any opiate, then you CAN GET A HIGH.

Tramadol is converted into O-desmethyltramadol (a potent opioid receptor agonist) by p450 liver enzyme CYP2D6.

If you are new to opiates or don’t get any high from 50 to 100 mg, then you might be suffering from a metabolic disorder of p450.

I have come across in this thread statements which states that Tramadol does not get you high.

It is false, and I request people to stop posting false stuff. Every person is different, and they metabolize the drug differently.

So what might work for one need not work the same way for the other.
 
superstump

superstump

New Member
First off, some technical knowledge:

Equianalgesic table states that 180 mg codeine = >200 mg tramadol = 10 mg morphine (oral) (sourced from Wikipedia).

While codeine binds the completely μυ-opioid receptor, the binding action by tramadol to the μυ-opioid receptor is feeble.

Tramadol action essentially starts within 15 to 30 minutes and can last for nearly six to eight hours. One can take food after that period.

As stated above, taking more than 400 mg in a day can invite seizures. Mixing it with other stuff like SSRI, MAO, antidepressant, benzos, alcohol, TCA, etc. can also be dangerous.

Since you are new to opiates, take around 200 mg on an empty stomach and slowly build up the dose till you reach the desired level or threshold limit.

However, keep in mind that one can get addicted to tramadol very easily and withdrawal from it can be a very painful purpose.
 
B

bretthue

New Member
I've been doing opiates for 26years and tramadol is the ONLY opiate I've ever done, where if I DON'T eat a full meal before taking it, I puke a banquet of bile like you wouldn't believe. Repeated dry heaves, the whole shabang. Eat a meal before eating Tramadol! peace

Don't forget to check out the most popular topics on this forum :)
-------------------------------------------------------------
1. Don't waste money on Rehab Centers. Try this!

2. What's the best place to buy viagra & cialis online?!

3. High Voltage Detox Experiences
--------------------------------------------------------------
 
B

bretthue

New Member
Matter of fact, I just took my 300mg.dose of tramadol, and did not eat enough food and am about to blow chunks(and no I don't have a dog named chunks)
 
Top